# SDR HYIA20140439114

- Difficulty date: April 28, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: 402C0072
- Aircraft time: 27,389 hours, 29,142 cycles
- Engine: Cont TSIO520VB
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 52111732
- Condition: Cracked
- Location: Wing
- Part time: 27,389 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX EVENT, TWO CRACKS WERE FOUND AT THE AFT CARRY THROUGH SPAR WEB FLANGES.  THE CRACKS WERE APPROXIMATELY .75 INCHES IN LENGTH & WERE LOCATED AT FS 186.15, RBL 7.75 AT THE FWD & AFT SPAR FLANGE.  THE DAMAGE WAS REPAIRED IAW ENGINEERING DRAWING PROVIDED FOR DAMAGE MAP.
